MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMBTTOVL
Medical Device Problem Codes Inflation Problem (1310); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, after inserting the balloon into the abdomen, the balloon did not inflate because it was punctured.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10778970
Report Number2647580-2020-03644
Device Sequence Number1125796
Product Code GCJ
UDI-Device Identifier10884521067417
UDI-Public10884521067417
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberSMBTTOVL
Device Catalogue NumberSMBTTOVL
Device Lot NumberP7M1324X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1